Jump to content
CrazyBoards.org
Sign in to follow this  
AyYiYikes

Migraines with Aura

Recommended Posts

Has anyone had migraines with aura (I call them sparkly amoebas) on lithium? Nothing new, just increased lithium per pdoc a few weeks back. Maybe it’s a coincidence. I’ve had 3 in 2 days. Had them a few times years ago but not since. It really messes up my vision and hurts so I stayed home from work. It then morphs into just a headache. I’m drinking lots of water. High stress at work, as usual.

Share this post


Link to post
Share on other sites

I've had, in the past, migraines with auras. Can't say that I've had them with regards to lithium though, it's been a while. Discuss with pdoc? I don't think I've heard of this concern before. 

Sorry, migraines suck, no matter the cause. 

  • Thanks 1

Share this post


Link to post
Share on other sites

It could be you're getting dehydrated from the lithium, dehydration can cause headaches. If you have more room to push fluids, you should. 

I'm moving this thread to Migraines, so other migraineurs will see it.

  • Thanks 1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Cyclingsarah
      Hi guys,
      just started Lithium yesterday. I know it can take several weeks to work, but I already feel it clearing my head a bit.
      question tho. Can lithium make anxiety worse in the beginning - like SSRI’s? Because I now find myself very panicky
      I am also on lexapro and mirtazapine. 
    • By Cyclingsarah
      Just wondering. I have a lot of anxiety and am startinh lithium for bipolar disorder in a few weeks
    • By AyYiYikes
      I don’t know if anyone has info on this or not, but here goes. I’ve looked through the internet and couldn’t find anything. Does anyone know if taking lithium can affect. DTC (direct to consumer) DNA testing (Ancestry, etc.)? I’ve read some chemo meds may affect it,  and that things such as denture adhesive can affect the quality but not change the test. What about lithium? 
      Just asking since my results do show DNA matches at 2nd-3rd cousins on both maternal and paternal lines and way beyond but nothing on people closely related to me who’ve also tested. I’m certainly related to my parents given other DNA matches but even a maternal full uncle shows as a cousin and a paternal full uncle (dad’s paternal twin) and his daughter (my first cousin) don’t show at all, although I have matches with all the people  who’ve tested a couple more generations back. Weird. 
      Can’t find anywhere if lithium (all I currently take for BP) is doing something weird to my DNA showing less cMs or if I just am an anomaly. Lol.
      *correction: oops - I meant dad’s FRATERNAL twin.
    • By Cyclingsarah
      Hi guys,
      So I've been depressed and have had severe anxiety for 3 years. Antidepressants make me hypomanic (kinda) and triggers unstable mood. I don't fit in the usual description of bipolar, but there is definitely something not right about the way i react to antidepressants - feeling high, warm, racing thoughts x 100, gets overly chatty etc. 
       
      I've tried the following moodstabilizers
      Lamotrigine (disaster)
      Trileptal
      Gabapentin
      Abilify (made me hypomanic)
      Seroquel (made me hypomanic)
      Depakote/valproate (still taking)
       
      This depression is killing me, but my p.doc. won't prescribe me lithium. Tried two different doctors. What are your thoughts?
    • By Sisterevila
      I was discharge from the Psych hospital on November 9th. While in the hospital they started me on lithium to manage the bipolar and also suicidal ideations. Since I have felt horrible my side effects:
      -internal restlessness (akathesia)- I take a bath 2-4x a day to help my body calm down.
      -weight gain
      -acne and skin going from very soft to rough
      -irritability
      -social anxiety
      -labile emotions (crying at everything to road rage when people drive like jerks)
      -inability to focus and work
      -sexual dysfunction (goes with the akathesia)
      -headaches and nausea when my levels are too high
      - I cant keep my levels in a normal range at 1200mg they are too low @ .6 and at 1500 mg they are too high @ 1.2
      After a month of trying really hard to be medication compliant and stay on lithium I begged my PDOC to switch me. She finally agreed today. I was hoping to get opinions on medications that have been the most effective at managing your Bipolar. If you have any info on lamictal I'd really appreciate it.
×
×
  • Create New...